Swelling face is found among people who take Niacin, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Gout . We study 6,827 people who have side effects while taking Niacin from FDA and social media. Among them, 42 have Swelling face. Find out below who they are, when they have Swelling face and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Niacin has active ingredients of niacin. It is often used in high blood cholesterol. (latest outcomes from Niacin 7,414 users)
Swelling face has been reported by people with high blood pressure, rheumatoid arthritis, multiple sclerosis, pain, high blood cholesterol (latest reports from 32,397 Swelling face patients).
On Oct, 23, 2016
6,827 people reported to have side effects when taking Niacin.
Among them, 42 people (0.62%) have Swelling Face
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
After taking plavix for four months my face swelled. Doctors thought it was an autoimmune disease. After developing bruises I searched online side effects of plavix and learned that swelling of the face was also a side effect of taking plavix. Now I'm wondering if this is the reason for my facial swelling.
Been On Niacin Er 1000mg & Crestor 40 Together & now i am having Constipation & Flank & Low Abdomen Pain,sweating,Dizziness & Fatique.I Am 56 yrs Old & Cant fiqiure Out Why Dr Would Combine These 1 drugs.Jeeze Lots Of Side Effect Too
Hi -- I have been on Niacin 1000 mg/day for just over two years for arterial plaque reduction / cholesterol management. A few months after starting the Niacin, I developed peripheral neuropathy in my feet that has slowly but steadily progressed and is very mildly affecting my hands, too. I have ...
After taking plavix for four months my face swelled. Doctors thought it was an autoimmune disease. After developing bruises I searched online side effects of plavix and learned that swelling of the face was also a side effect of taking plavix. Now I'm wondering if this is the reason for my ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.